# SDR 9601119921

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 39271011
- Condition: Failed
- Location: Lt Engine
- Part time: 51,182 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE PNEUMATIC AUGMENTATION VALVE AND OPERATIONAL CHECK GOOD.
